2012-2014 Selected Articles in Combinatorics and Graph Theory

Bo Chen, Xujin Chen, Jie Hu
Stability vs. optimality in selfish ring routing
Acta Math Sin, Engl Ser, 30(5), pp. 767-784 (2014) [Full text]

Er Ling Wei, Wen Liang Tang, Dong Ye
Nowhere-zero 15-flow in 3-edge-connected bidirected graphs
Acta Math Sin, Engl Ser, 30(4), pp. 649-660 (2014) [Full text]

Jian Hua Yin
A Rao-type characterization for a sequence to have a realization containing an arbitrary subgraph H
Acta Math Sin, Engl Ser, 30(3), pp. 389-394 (2014) [Full text]

Jian Feng Hou, Gui Zhen Liu
Every toroidal graph is acyclically 8-choosable
Acta Math Sin, Engl Ser, 30(2), pp. 343-352 (2014)  [Full text]

Xiao Min Li, Lan Lei, Hong-Jian Lai, Meng Zhang
Supereulerian graphs and the Petersen graph
Acta Math Sin, Engl Ser, 30(2), pp. 291-304 (2014) [Full text]

José Manuel Rodríguez
Characterization of Gromov hyperbolic short graphs
Acta Math Sin, Engl Ser, 30(2), pp. 197-212 (2014) [Full text]

Alicia Cantón, Ana Granados, Domingo Pestana, José Manuel Rodríguez
Gromov hyperbolicity of periodic planar graphs
Acta Math Sin, Engl Ser, 30(1), pp. 79-90 (2014) [Full text]

Ya Xiang Yuan
Analysis on a superlinearly convergent augmented Lagrangian method
Acta Math Sin, Engl Ser, 30(1), pp. 1-10 (2014) [Full text]

Hao Liang, Jun Ming Xu
On Sullivan's conjecture on cycles in 4-free and 5-free digraphs
Acta Math Sin, Engl Ser, 29(1), pp. 53-64 (2013) [Full text]

Johannes H. Hattingh, Ossama A. Saleh, Lucas C. van Der Merwe, Terry J. Walters
Nordhaus-Gaddum results for the sum of the induced path number of a graph and its complement
Acta Math Sin, Engl Ser, 28(12), pp. 2365-2372 (2012) [Full text]

Xin Min Hou
A note on $Z_3$-connected graphs with degree sum condition
Acta Math Sin, Engl Ser, 28(11), pp. 2161-2168 (2012)  [Full text]

Jin Xin Zhou, Yan Quan Feng
Regular maps of graphs of order 4p
Acta Math Sin, Engl Ser, 28(5), pp. 989-1012 (2012)  [Full text]

Ai Lian Chen, Fu Ji Zhang, Hao Li
The degree distribution of the random multigraphs
Acta Math Sin, Engl Ser, 28(5), pp. 941-956 (2012) [Full text]

Izak Broere, Ewa Drgas-Burchardt
Unique factorization of compositive hereditary graph properties
Acta Math Sin, Engl Ser, 28(2), pp. 267-280 (2012) [Full text]